# SDR AALA20041014

- Difficulty date: October 2, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS - EMERGENCY LIGHT AT FORWARD GALLEY INOPERATIVE.  REPAIRED BROKEN WIRE FOR EMERGENCY LIGHT AT FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
